# SDR AALA201708229025

- Difficulty date: August 20, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug MD 83
- Aircraft serial: 53592
- Aircraft time: 53,531 hours, 26,302 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Cracked
- Location: Mlg Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN MAIN LANDING GEAR DOOR FRAME IN LEFT WHEEL WELL FORWARD PORTION OF WHALE BONE,  EXTENDING UNDER A HYDRAULIC SERVICE LINE BRACKET.  REPAIRED THE FORWARD CHANNEL IAW EA 272680A.   AIRCRAFT WAS GROUNDED.
